Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/110227
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMeylan, M.en
dc.contributor.authorBennetts, L.en
dc.contributor.authorHosking, R.en
dc.contributor.authorCatt, E.en
dc.date.issued2017en
dc.identifier.citationJournal of Glaciology, 2017; 63(240):751-754en
dc.identifier.issn0022-1430en
dc.identifier.issn1727-5652en
dc.identifier.urihttp://hdl.handle.net/2440/110227-
dc.description.abstractA corrected solution method is presented for a mathematical model of wave motions in a coupled ice-shelf/sub-iceshelf water-cavity system. The method is used to calculate the periods of the system’s normal modes, and the longest periods are shown to be significantly larger than those calculated using an existing method containing errors. Highly accurate approximations of the normal-mode periods are obtained for a model involving a single non-spectral physical parameter - the shelf/cavity length.en
dc.description.statementofresponsibilityMichael H. Meylan, Luke G. Bennetts, Roger J. Hosking, Elliot Catten
dc.language.isoenen
dc.publisherCambridge University Pressen
dc.rights© The Author(s) 2017. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.titleOn the calculation of normal modes of a coupled ice-shelf/sub-ice-shelf cavity systemen
dc.typeJournal articleen
dc.identifier.rmid0030075562en
dc.identifier.doi10.1017/jog.2017.27en
dc.relation.granthttp://purl.org/au-research/grants/arc/DE130101571en
dc.identifier.pubid369905-
pubs.library.collectionMathematical Sciences publicationsen
pubs.library.teamDS14en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidBennetts, L. [0000-0001-9386-7882]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_110227.pdfPublished Version480.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.